# SDR YENA201807060282

- Difficulty date: July 6, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N971JT
- Make and model: Airbus A321-231
- Aircraft serial: 7390
- Aircraft time: 6,856 hours, 2,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 321431
- Part serial: 794333
- Condition: Inoperative
- Location: Cabin
- Part time: 6,856 hours, 2,258 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT 202, FLL-JFK. ON CABIN INSPECTION R3 DOOR CABIN EVACUATION LIGHT NOT ILLUMINATED. REMOVED AND REPLACED CABIN EMERGENCY LIGHT AT POSITION 11WLREF AMM 33-51-38.
